# SDR COMA0760248

- Difficulty date: March 12, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 32,374 hours, 30,584 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5122 - LEFT REV UNLOCK MASTER CAUTION CAME ON AFTER TAKEOFF.  AIRCRAFT RETURNED BACK TO CVG AND LANDED SAFELY.  DEFERRED PER MEL 78-30-01.
